# SDR VNAA2009011200002

- Difficulty date: January 8, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 10,506 hours, 10,867 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN INTERMITTENT RT REV UNLOCKED MSG IN FLIGHT.  FLIGHT RETURNED TODAY AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND LUBED PDU LOCK PLUNGER.  NO OTHER DEFECTS WERE NOTED AND ACFT WAS RELEASED FOR SERVICE.
